Although hair loss is a very uncommon adverse effect, many medications can cause significant hair loss by interfering with the regular hair development cycle of the scalp.
Keep reading to find out from a pharmacist which common drugs can be causing your hair loss.
Beta-blockers lower heart rate and blood pressure through changing the body's response to stress hormones. These alterations may inhibit hair development at the follicle.
Seizures drugs are associated with nutrient-related hair loss. Depakote, which is used to treat both seizures and a variety of mood disorders, is the most likely culprit.
Prescription and over-the-counter medications to relieve minor aches and pains by lowering inflammation are both available, and both can lead to hair loss.
Scientists aren't sure why some antidepressants cause hair loss, but we do know that some are more closely tied to this adverse effect than others.
Always see your physician before discontinuing or adjusting your prescription regimen. Moreover, promote healthy hair development with correct diet.
Find a good multivitamin with zinc, biotin, and vitamin D because deficiencies in these minerals have been linked to hair loss.